MathSciNet Relay Station
MathSciNet bibliographic data
MR2094894 (2005e:94022) 94A12 (90C05 90C20 90C90)
Fuchs, Jean-Jacques On sparse representations in arbitrary redundant bases. IEEE Trans. Inform. Theory 50 (2004), no. 6, 1341–1344.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement